# SDR SIMA201123408

- Difficulty date: August 19, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,749 hours, 19,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT FRAME 23 CRACKED AT FLOOR LEVEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 IAW EO EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
